umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Exponential integrators for stochastic Schrödinger equations driven by Itô noise
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.ORCID iD: 0000-0001-6490-1957
2017 (English)In: Oberwolfach mini-Workshop: Stochastic Differential Equations:Regularity and Numerical Analysis in Finite and InfiniteDimensions, Oberwolfach, 2017, Vol. 9Conference paper, Abstract (Other academic)
Place, publisher, year, edition, pages
Oberwolfach, 2017. Vol. 9
Series
Oberwolfach reports
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-138342DOI: 10.4171/OWR/2017/9OAI: oai:DiVA.org:umu-138342DiVA: diva2:1134636
Conference
Oberwolfach Research Institute for Mathematics
Funder
Swedish Research Council, 2013-4562
Available from: 2017-08-21 Created: 2017-08-21 Last updated: 2017-08-21

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Cohen, David
By organisation
Department of Mathematics and Mathematical Statistics
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf